# SDR DALA2016110108083

- Difficulty date: October 21, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 74,804 hours, 9,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C EMERGENCY LIGHT INOPERATIVE AND LENS MISSING.  REPLACED THE LAMP AND INSTALLED LENS.
